# SDR SWAA2025112037052

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 56,686 hours, 34,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACKS M1675,  M1674, M1673, & M1672 FAILED CAPACITY TEST.   R & R THE EMERGENCY LIGHTS BATTERY PACKS IAW AMM 33 51-06.
